# SDR C2XA09CL003

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 14,853 hours, 11,342 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 197
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 16,690 hours, 9,928 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B, A

## Discrepancy

IAH FLIGHT NR 2143 THE CREW REPORTED A RAPID DECOMPRESSION IN FLIGHT @ 36000FT.  THE ACFT PERFORMED AN EMERGENCY DESCENT AND DIVERTED INTO MGM AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.  OPS CHECKS WERE GOOD.  THE OUTFLOW VALVES WERE ALSO REPLACED FOR PRECAUTIONARY REASONS.
